MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF03, 5X100 KII FIOS Z-THR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTF03, 5X100 KII FIOS Z-THR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF03
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a damaged obturator tip as the tip was fractured.Based on the condition of the returned unit, it is possible that the obturator tip fracture was caused by prolonged lipid exposure while the unit was in transit back to applied medical.It is also possible that the obturator tip fracture was caused by the obturator material being more susceptible to fracture.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Based upon the initial description of the event, a bent obturator tip is not considered to be reportable as it is unlikely to cause or contribute to death or serious injury.However, the event is considered reportable due to the fractured obturator tip that was observed during the evaluation of the returned unit.
 
Event or Problem Description
Procedure performed: unk event description: limited information is available at the time of report.Additional information was received via telephone on 19dec2022 from applied medical representative: tip of obturator bent going into incision.Product available for return.Patient status: no patient injury.

Brand Name
CTF03, 5X100 KII FIOS Z-THR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key16541742
Report Number2027111-2023-00376
Device Sequence Number12593893
Product Code GCJ
UDI-Device Identifier00607915123550
UDI-Public(01)00607915123550(17)250912(30)01(10)1461376
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2025
Device Model NumberCTF03
Device Catalogue Number101138401
Device Lot Number1461376
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Initial Report FDA Received Date03/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown